MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO MIS; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was found during revision surgery that four locking caps had loosened one week post-operatively.

Brand Name
CREO MIS
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823383
Report Number3004142400-2020-00019
Device Sequence Number20636683
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight130 KG
Patient RaceWhite